# SDR SWIA200921868

- Difficulty date: April 20, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 22,533 hours, 30,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FRAME 24 UPPER CORNER CRACKED.  (C CHECK)  REPAIRED PER SRM.
